# SDR DL733021059

- Difficulty date: September 6, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 47,531 hours, 32,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486156
- Part serial: DL20
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD MID FLAP WEDGE IS DISBONDED.  REPAIR PER ER/A 417696-14.
